# SDR REXA2015020800182

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 2,100 hours, 1,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRIM CAME OFF IN GALLEY.  SECURED GALLEY FLOOR EMER LIGHT STRIP IAW AML 33-51-01.  ACFT OK FOR SERVICE.
